# SDR ABXR2012061800053

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 76,169 hours, 20,241 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 314T323012
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG ACCESS DOOR ON OTBD CORE COWL HAS PLAY AT HINGE POINT.  REPAIRED IAW EO 6771A001, REV B DATED 6/16/12, AND SOPM 20-50-03.  APPROVAL ON 8110-3 DATED 6/16/12 BY DERT-710167-SW.
